# SDR FQAR20180501028

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: General aviation
- Aircraft: N926PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843289
- Aircraft time: 20,999 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 62679000
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, FOUND THE FORWARD FLAP HANDLE MOUNTING BRACKET CRACKED,  BRACKET IS LOCATED IN THE TUNNEL AND IS THE MOUNTING POINT FOR THE TWO FORWARD BOLTS FOR THE FLAP HANDLE ASSEMBLY, BELIEVE CRACKING IS CAUSED BY FLIGHT CREWS INADVERTENTLY STEPPING ON THE FLAP HANDLE WHILE GETTING INTO AND OUT OF THE CABIN.
